Über besondere Dreiecksnetze aus Kegelschnitten.

R. Sauer; O. Baier

Jahresbericht der Deutschen Mathematiker-Vereinigung (1934)

  • Volume: 43, page 153-162
  • ISSN: 0012-0456; 1869-7135

How to cite


Sauer, R., and Baier, O.. "Über besondere Dreiecksnetze aus Kegelschnitten.." Jahresbericht der Deutschen Mathematiker-Vereinigung 43 (1934): 153-162. <http://eudml.org/doc/145992>.

author = {Sauer, R., Baier, O.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {153-162},
title = {Über besondere Dreiecksnetze aus Kegelschnitten.},
url = {http://eudml.org/doc/145992},
volume = {43},
year = {1934},

AU - Sauer, R.
AU - Baier, O.
TI - Über besondere Dreiecksnetze aus Kegelschnitten.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1934
VL - 43
SP - 153
EP - 162
UR - http://eudml.org/doc/145992
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.